# SDR R61A2022031400206

- Difficulty date: March 8, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 36,777 hours, 28,119 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Dented
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FROM BIRD STRIKE ON FWD FUSELAGE NEAR F/O WINDSHIELD FROM FRA 2 TO FRA 4 AND STR 2R TO 4R. REPAIRES DENT IAW EMB ETD2022-170-008549. REF VP-010016-2022 N/R #1 AND LP R958122.
